Tuesday, July 10, 2007

Challenge Update

I had a great revelation a few weeks ago. After that my mindset was great. I continued to eat on plan and maintained just as I knew I could. Then last week happened. I continued to eat on plan except for one day (and I openly admit I blew it that day but who doesn't have a day like that on occasion?). I blamed last weeks 4 lb gain (yes you read that right 4 pounds) on water weight gain - mostly because it appeared on the scale in a matter of only two days. I figured it would go away in a couple of days (like it does every month), but as I continued to eat on plan and count every point the weight has not gone away. It has been very discouraging. I am not one to place blame where it doesn't belong but I have been doing everything by the book. The only thing that has changed is I began taking a new prescription about 2 weeks ago. I have looked up the side effects only to find the ambiguous statement - "may cause weight loss/gain." What a way to cover all your bases...

I have decided to give myself one more week and see if I can shed these pounds or at least a portion of them. If I have no results by next Tuesday, I am calling my doctor and asking for her opinion. Honestly, if it is the medicine causing this problem, it is a case of the cure being worse than the disease, because the problem we are treating is not even a real issue to my overall health.

Check out everyone else's challenge progress over at Tales from the Scales.

6 comments:

Robin said...

Oh man - that stinks! I don't blame you for feeling discouraged - I know I would too. But I am really proud of you for giving it more time. Maybe your doctor will have a better alternative.
I hope you have a much better week!

Denise said...

I am praying for you sweety, please do not be so down on yourself.

Kellie said...

I know how you feel...it's easy to get discouraged by gains and those weeks when the weight goes up-down-up-down, but eventually it turns around!

Hang in there and keep plugging away!

Mama Bear June said...

It's good that you are making good choices! Hang in there.

Thea said...

That is a real bummer, especially after the great revelation you had!

If it is the new meds, could the weight be water? Have you tried upping your water intake just to see what happens?

Susanne said...

Praying for you my sister!! Hang in there!